PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 61-65
Tytuł artykułu

Growth of polynomials whose zeros are outside a circle

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If p(z) be a polynomial of degree n, which does not vanish in |z| < k, k < 1, then it was conjectured by Aziz [Bull. Austral. Math. Soc. 35 (1987), 245-256] that [...] In this paper, we consider the case k < r < 1 and present a generalization as well as improvement of the above inequality.
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
61-65
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
autor
  • Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia (Central University) New Delhi-110025, India
autor
  • Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia (Central University) New Delhi-110025, India
Bibliografia
  • Ankeny, N. C., Rivlin, T. J., On a theorem of S. Bernstein, Pacific J. Math. 5 (1955), 849-852.
  • Aziz, A., Growth of polynomials whose zeros are within or outside a circle, Bull. Austral. Math. Soc. 35 (1987), 247-256.
  • Govil, N. K., On a theorem of S. Bernstein, Proc. Nat. Acad. Sci. India Sect. A 50 (1980), 50-52.
  • Pólya, G., Szegö, G., Aufgaben und Lehrsatze aus der Analysis, Springer-Verlag, Berlin, 1925.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0007-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.